# SDR RAIA00511030

- Difficulty date: November 22, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 11,245 hours, 9,778 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 4000
- Condition: Failed
- Location: Mlg
- Part time: 10,578 hours, 9,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8042 - IAD - LANDING GEAR AIR/GROUND FAILURE AFTER TAKEOFF.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL UNIT.
